# SDR HNAA0700291

- Difficulty date: December 12, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 32,619 hours, 36,401 cycles
- Engine: Pwa PW123
- Engine time: 21,903 hours, 23,571 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7982133007
- Part serial: C95080196
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 26,280 hours, 30,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE TORQUE GAUGE DROPPED TO ZERO AND DIGITAL GAUGE READ DASHES FOR 2 OR 3 SECONDS ACCOMPANIED BY THE NR 1 ENGINE SURGING AND CAUTION LIGHTS ILLUMINATING.  CREW WAS UNSURE WHICH CAUTION LIGHT.  CREW WAS UNSURE IF TORQUE OR NP CHANGED.  AIRCRAFT DIVERTED TO BWI AND LANDED NORMALLY.  ENGINE EEC WAS CHANGED BY MAINTENANCE AND AIRCRAFT WAS RUN UP AND ENGINE TRIMMED IAW MM PROCEDURES.  ALL CHECKS WERE GOOD AT THIS TIME AND AIRCRAFT WAS RELEASED FOR SERVICE.
